advertisement
Question
Posted by: worried | 2007/05/22

diabetic with other prblems

Im a newly (6month) diagnosed diabetic. My questionsare about my nose which has been bleeding on and off for past 3 months.
I have got an attck of thrush how do I treat that and lastly i have had a sore throat for the past 3 weeks. I was given an antibiotic and probiotics to take which I did. The thrush and sore throat seems to have got worse. Are these all side effects of being diabetic? If so how do I cope with all of that at once?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Worried
If your blood sugar is controlled and you still have problems with infections, the problem could be something on top of the diabetes. If the bloodsugar is NOT controlled and high all the time, you will be prone to more infections. The nose bleeds should not be due to diabetes but can be because your nose is dry from an infection. You should probably get something like Sporanox or Diflucan for the thrush and your doctor should just check your white blood cell count too.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement